On Quasilinear Parabolic Systems.
Mathematische Annalen, Tome 282 (1988) no. 2, pp. 315-336
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
second order quasilinear parabolic systems, nonlinear boundary conditions, contraction principle, regularization technique, local existence
@article{MAN_1988__282_2_164463,
author = {Paolo Acquistapace and Brunello Terreni},
title = {On {Quasilinear} {Parabolic} {Systems.}},
journal = {Mathematische Annalen},
pages = {315--336},
year = {1988},
volume = {282},
number = {2},
zbl = {0629.34018},
url = {http://geodesic.mathdoc.fr/item/MAN_1988__282_2_164463/}
}
Paolo Acquistapace; Brunello Terreni. On Quasilinear Parabolic Systems.. Mathematische Annalen, Tome 282 (1988) no. 2, pp. 315-336. http://geodesic.mathdoc.fr/item/MAN_1988__282_2_164463/